Aristo Pharmaceuticals Pvt Ltd
Aceclofenac (100mg) + Paracetamol (325mg) + Chlorzoxazone (500mg)
Aceclo-MR Tablet is a combination medicine that helps in relieving muscular pain by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.
Tablet
Aceclo-MR Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause common side effects such as nausea, vomiting, heartburn, stomach pain, diarrhea, and loss of appetite. If these persist or get worse, let your doctor know. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Aceclo-MR Tablet may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed.
It is not known whether it is safe to consume alcohol with Aceclo-MR Tablet. Please consult your doctor.
Information regarding the use of Aceclo-MR Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of Aceclo-MR Tablet during pregnancy is not available. Please consult your doctor.
Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Aceclo-MR Tablet is a combination of two pain relieving medicines (Aceclofenac and Paracetamol) and a muscle relaxant (Chlorzoxazone). The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm thereby improving muscle movement.
Avoid consuming alcohol when taking Aceclo-MR Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Aceclo-MR Tablet. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Aceclofenac-Paracetamol-Chlorzoxazone tablet is a combination medicine that helps relieve muscle pain caused by injury, spasm, or cramp. It works by relaxing the affected muscles and reducing certain chemical substances in the body that cause pain.
To manage muscle pain, it is essential to take rest, get plenty of sleep, and try to reduce stress. Applying an ice pack to the affected area may also help relieve pain and inflammation. If the muscle pain is due to another underlying condition, follow the advice of your doctor.
No, there are no reports of patients becoming addicted to Aceclofenac-Paracetamol-Chlorzoxazone tablet.
Generally, Aceclofenac-Paracetamol-Chlorzoxazone tablet is used for short-term relief. However, if your doctor advises you to continue using it, you should do so.
Yes, some patients may experience dizziness or lightheadedness when taking Aceclofenac-Paracetamol-Chlorzoxazone tablet. If you feel dizzy, it is recommended to rest for a while and resume once you feel better.
The components of Aceclofenac-Paracetamol-Chlorzoxazone tablet, particularly paracetamol and chlorzoxazone, can be harmful to the liver when taken in excessive doses. Avoid drinking alcohol while taking this medicine as it may increase your risk of liver damage. If you notice any early signs of liver damage such as fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes, and abnormal liver enzymes, contact your doctor immediately.
It may take about an hour to notice the initial benefits of pain relief after taking Aceclofenac-Paracetamol-Chlorzoxazone tablet.
If you miss a dose, skip the missed dose and continue with your next scheduled dose. Do not take a double dose to make up for the missed dose as it may increase the risk of unwanted side effects.
No, taking higher than recommended doses will not provide additional benefits but rather increase the risk of serious side effects and toxicity. If your symptoms do not improve with the recommended dose, consult your doctor for re-evaluation.
The use of Aceclofenac-Paracetamol-Chlorzoxazone tablet is not recommended for patients with a known allergy to its components or excipients, stomach ulcers, heart failure, high blood pressure, liver disease, and kidney disease.
Yes, Aceclofenac-Paracetamol-Chlorzoxazone tablet does expire. Always check the expiry date written on the pack of this medicine and do not use it after the expiration date.